# SDR SB05017

- Difficulty date: January 27, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: P-18 Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE REPORTED THE EMERGENCY LIGHTS WOULD NOT SHUTOFF.  MAINTENANCE REPAIRED WIRING AT THE EMERGENCY LIGHT CIRCUIT BREAKER ON THE P-18 PANEL.  OPERATIONAL CHECK GOOD.
